# SDR REXA200700008

- Difficulty date: January 22, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 6,052 hours, 4,827 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO SWF, AFTER RECEIVING SMOKE TOILET MESSAGE ON TAKEOFF.  GROUND RUNS AND OPERATIONAL CHECKS OF ACM SYSTEM PERFORMED NO DEFECTS.  DETERMINED TO BE RESIDUAL DE-ICE FLUID INTO ACM SYSTEM.
